Back to Search Start Over

Discussion on the Approximate Controllability of Second-Order Neutral Differential Inclusions with Damping.

Authors :
Sasikumar, R.
Vijayakumar, V.
Source :
Qualitative Theory of Dynamical Systems; 2024 Suppl 1, Vol. 23, p1-18, 18p
Publication Year :
2024

Abstract

In this paper, the approximate controllability problem is discussed for second-order neutral differential inclusions with damping in Banach spaces. The study establishes the existence of mild solutions for the given system by employing sine and cosine operators and applying Bohnenblust-Karlin’s fixed point theorem for multivalued maps. By introducing a new set of sufficient conditions, it has been proven that the given system is approximately controllable. An example is provided to illustrate the theory. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
15755460
Volume :
23
Database :
Complementary Index
Journal :
Qualitative Theory of Dynamical Systems
Publication Type :
Academic Journal
Accession number :
179979511
Full Text :
https://doi.org/10.1007/s12346-024-01150-5